119. G R Sell (1996), Global attractors for the three dimensional Navier-Stokes equations. J. Dynamics and Differential Equations. Vol 8, pages 1-33.

Abstract: In this paper we show that the weak solutions of the Navier-Stokes equations on any bounded smooth three dimensional domain have a global attractor for any positive value of the viscosity. The proof of this result, which bypasses the issues of the possible lack of nonuniqueness and the lack of global regularity of the weak solutions, is based on a new point-of-view for the construction of the semiflow generated by these solutions.

Key Words: Attractor, global attractor, Navier-Stokes equations, weak solutions.